# SDR HNAA2013112500589

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 46,211 hours, 54,729 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 86001
- Part serial: 43393
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING CAUTION LIGHT CAME ON DURING TAXI OUT.  R & R STEERING MANIFOLD ASSY IAW MM 32-50-16. OPS CHECKED AND LEAKED CHECKED GOOD. OK FOR SERVICE.
